Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 14, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Apr 7, 2014, 2:27 AM CDT for Jefferson County, Alabama. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 2:27 AM CDT (07:27 UTC)
- Expired
- Apr 7, 2014, 11:30 PM CDT
- In force
- 21 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Village Creek (AL) at Avenue W in Ensley (ENSA1).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02458450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
188
WGUS44 KBMX 070727
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 AM CDT MON APR 7 2014
...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...
VILLAGE CREEK AT VILLAGE CREEK AT AVENUE W AFFECTING JEFFERSON
COUNTY.
.HEAVY RAINFALL OF 3 TO 4 INCHES HAS OCCURRED SINCE
SUNDAY OVER THE VILLAGE CREEK BASIN...AND A FLOOD WARNING IS NOW
IN EFFECT FOR VILLAGE CREEK AT ENSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC073-071927-
/O.NEW.KBMX.FL.W.0014.140407T0727Z-140408T0430Z/
/ENSA1.2.ER.140407T0727Z.140407T1100Z.140407T1630Z.NR/
227 AM CDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE VILLAGE CREEK AT VILLAGE CREEK AT AVENUE W.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 AM MONDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE 4 AM MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY 7 AM MONDAY. .
* IMPACT...AT 13.0 FEET...RESIDENTIAL FLOODING OCCURS IN THE ENSLEY
AREA AND EVACUATIONS WILL LIKELY BE NECESSARY. PERSONS IN LOW
LYING AREAS NEAR THE CREEK SHOULD MOVE TO HIGHER GROUND.
&&
LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
3352 8688
$$
GRANTHAM2 follow-up statements
305
WGUS84 KBMX 070847
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 AM CDT MON APR 7 2014
...THE FLOOD WARNING CONTINUES FOR THE VILLAGE CREEK AT VILLAGE CREEK
AT AVENUE W...
.HEAVY RAINFALL OF 3 TO 4 INCHES HAS OCCURRED SINCE SUNDAY OVER THE
VILLAGE CREEK BASIN...AND A FLOOD WARNING CONTINUES FOR VILLAGE CREEK
AT ENSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC073-072047-
/O.CON.KBMX.FL.W.0014.000000T0000Z-140408T0430Z/
/ENSA1.2.ER.140407T0700Z.140407T1100Z.140407T1630Z.NR/
347 AM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE VILLAGE CREEK AT VILLAGE CREEK AT AVENUE W.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM MONDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 7 AM
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS
MORNING.
* IMPACT...AT 13.0 FEET...RESIDENTIAL FLOODING OCCURS IN THE ENSLEY
AREA AND EVACUATIONS WILL LIKELY BE NECESSARY. PERSONS IN LOW
LYING AREAS NEAR THE CREEK SHOULD MOVE TO HIGHER GROUND.
&&
LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
3352 8688
$$
GRANTHAM590
WGUS84 KBMX 071824
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT MON APR 7 2014
...THE FLOOD WARNING IS CANCELLED FOR THE VILLAGE CREEK AT AVENUE W...
.HEAVY RAINFALL OVERNIGHT HAD CAUSED RAPID RISE ON VILLAGE CREEK...
THE FLOOD WARNING IS NOW CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY [ ] MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC073-071854-
/O.CAN.KBMX.FL.W.0014.000000T0000Z-140408T0430Z/
/ENSA1.2.ER.140407T0700Z.140407T1330Z.140407T1651Z.NR/
124 PM CDT MON APR 7 2014
THE FLOOD WARNING IS CANCELLED FOR
THE VILLAGE CREEK AT VILLAGE CREEK AT AVENUE W.
* AT 8:30 AM MONDAY THE RIVER CRESTED AT 13.1 FEET.
* RIVER FELL BELOW FLOOD STAGE AT 11:51 AM MONDAY.
* AT 12:15 PM MONDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 10.0 FEET...FLOODING OF LOW LYING AREAS BEGINS IN ENSLEY
AND PRATT CITY. THE WATER TREATMENT PLANT WEST OF PRATT CITY BEGINS
TO FLOOD ALONG THE ROAD NEAR THE DIGEST AREA OF THE PLANT ON THE
NORTH SIDE OF THE CREEK.
&&
LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
3352 8688
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 12:19 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 7, 12:19 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1219 AM CDT MON APR 7 2014 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... LOOKING AT ENVIRONMENTAL PARAMETERS THIS EVENING...CONFIDENCE IS INCREASING IN THE SEVERE WEATHER POTENTIAL FOR AT LEAST THE WESTERN AND SOUTHERN PORTIONS OF OUR CWA TONIGHT. THIS INCLUDES THE RISK FOR TORNADOES...A COUPLE OF WHICH COULD BE STRONG ACROSS OUR SOUTHWESTERN COUNTIES. THE PRIMARY FEATURE OF INTEREST...THE SURFACE WARM FRONT...IS BEGINNING TO LIFT NORTHWARD AS EXPECTED. AS OF 02Z...THE BEST ESTIMATE FOR ITS LOCATION IS FROM MCCOMB IN MISSISSIPPI...TO EVERGREEN...TO MARIANNA FLORIDA. SOUTH OF THE WARM FRONT CONVECTION WILL BE MORE LIKELY TO BE SURFACE BASED...RESULTING IN AN INCREASING RISK FOR TORNADOES DUE TO PLENTIFUL LOW LEVEL SHEAR AND VERY FAVORABLE HODOGRAPHS. FOR AN IDEA OF WHAT'S HEADED OUR WAY...TAKE A LOOK AT THE 00Z SOUNDING FROM JACKSON MISSISSIPPI. 0-1 KM SHEAR OF 45-50 KTS...0-3 KM BULK SHEAR OF OF 60 KTS...AND A STRONGLY VEERING WIND PROFILE IN THE LOW LEVELS ARE ALL PRESENT. THIS IS NOT UNEXPECTED...AS THE WIND SHEAR WITH THIS SYSTEM WAS NEVER IN DOUBT. THE INSTABILITY WAS IN QUESTION...HOWEVER. SBCAPE REMAINS CONFINED TO THE GULF COAST AREAS OF LOUISIANA...MISSISSIPPI...AND ALABAMA. BUT DUE TO THE WARM FRONT LIFTING NORTHWARD...EXPECT SBCAPE TO INCREASE OVER THE NEXT 4-6 HOURS OVER SOUTHERN MISSISSIPPI AND ALABAMA. WE WILL BE CLOSELY WATCHING THE INCREASE IN SURFACE DEW POINTS OVER SOUTHERN ALABAMA. FOR EXAMPLE...MOBILE HAS A DEW POINT OF 70 AT 02Z. THAT JUICY AIRMASS IS COMING TOWARDS DEMOPOLIS AND SELMA. ELEVATED INSTABILITY EXISTS OVER THE AREA THANKS TO COOLING TEMPS ALOFT AS THE UPPER TROUGH TO OUR WEST PIVOTS OVER TEXAS/OKLAHOMA AND ASSUMES A NEGATIVE TILT OVERNIGHT AS IT CONTINUES EASTWARD. MUCAPE OF ~500 J/KG WILL BE CAPABLE OF SUPPORTING ELEVATED SUPERCELL AND BOWING STRUCTURES CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THROUGH ABOUT MIDNIGHT. AFTER MIDNIGHT IS WHEN I'M THINKING THE TORNADO POTENTIAL WILL REALLY RAMP UP ACROSS THE SOUTHWEST AS THE SURFACE WARM FRONT MOVES OVER THAT AREA. FLASH FLOODING WILL ALSO CONTINUE TO BE A CONCERN AS TRAINING THUNDERSTORMS AND HEAVY RAIN COMING OUT OF MISSISSIPPI PRODUCE COPIOUS AMOUNTS OF HEAVY RAINFALL. EXPECT QUITE A FEW FLASH FLOOD WARNINGS WILL NEED TO BE ISSUED OVERNIGHT. SO IN SUMMARY...NOT MUCH CHANGE IN OUR OVERALL THINKING FROM THIS AFTERNOON. SURFACE DEW POINTS...SURFACE WINDS...AND RAINFALL RATES WILL BE THE KEY THINGS TO WATCH OVERNIGHT. 77/GLEASON && .AVIATION... 06Z TAF DISCUSSION. CONTINUED WITH A PESSIMISTIC FORECAST FOR THE PERIOD AND WILL REMAIN LOW THROUGH THE PERIOD. THERE WILL BE SOME CLEARING AT THE TAIL END OF THE FORECAST SO LOOK FORWARD TO THAT. AMENDMENTS WILL BE MADE IF TIMING NEEDS TO BE ADJUSTED. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 43 61 44 64 / 100 20 60 40 0 ANNISTON 69 43 61 43 65 / 100 20 50 40 0 BIRMINGHAM 68 43 61 43 64 / 100 10 70 40 0 TUSCALOOSA 69 44 63 44 67 / 80 10 70 40 0 CALERA 68 44 61 44 65 / 100 10 70 40 0 AUBURN 71 45 61 44 66 / 100 30 50 40 0 MONTGOMERY 72 46 64 46 68 / 100 20 70 40 0 TROY 73 47 63 45 67 / 100 30 60 40 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Apr 6, 7:01 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 701 PM CDT SUN APR 6 2014 ALZ011>015-017>050-080015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 701 PM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A THREAT FOR SEVERE WEATHER WILL RETURN THIS EVENING INTO MONDAY MORNING AS A STRONG STORM SYSTEM MOVES NORTHEASTWARD FROM THE MISSISSIPPI GULF COAST. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES AND FLOODING. THE SEVERE WEATHER IS EXPECTED TO BEGIN AFTER 10 PM TONIGHT FOR THE SOUTHWEST PORTIONS OF THE AREA...AND LAST UNTIL AROUND NOON MONDAY FOR SOUTHEAST CENTRAL ALABAMA. WHILE SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA DURING THIS TIME FRAME...THE MOST LIKELY LOCATIONS FOR SEVERE WEATHER THROUGH 7 AM WILL BE GENERALLY ALONG AND SOUTH OF A HAMILTON...TO ALABASTER...TO UNION SPRINGS LINE. A STRONG TORNADO WILL BE POSSIBLE NEAR AND SOUTH OF A LINE FROM ALICEVILLE...TO CENTREVILLE...TO MONTGOMERY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A THREAT FOR SEVERE WEATHER WILL CONTINUE PAST SUNRISE MONDAY THROUGH AROUND NOONTIME AS THE STORM SYSTEM PROGRESSES ACROSS THE REGION. THE MAIN THREATS WILL CONTINUE TO BE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...AND FLOODING. THE MAIN THREAT AREAS WILL SHIFT EAST TO GENERALLY ALONG AND SOUTHEAST OF A ROCKFORD TO MONTGOMERY LINE THROUGH MIDDAY. AS THIS WILL BE A PROLONGED RAIN EVENT...THERE WILL BE A POTENTIAL FOR FLOODING ISSUES...AS WELL AS RISES ON AREA RIVERS. TOTAL RAINFALL ACCUMULATION WILL BE GENERALLY 3 TO 4 INCHES... WITH LOCALLY HIGHER AMOUNTS. SOME OF THE RISES ON RIVERS COULD CAUSE MINOR FLOODING AFTER THE RAIN ENDS THROUGH MUCH OF THE WEEK. PLEASE REFER TO FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS EVENING AND INTO MONDAY.
In the hours before
Special weather statement, Apr 6, 8:30 PM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SUN APR 6 2014
ALZ022-070215-
PICKENS AL-
830 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 915 PM
CDT...
AT 830 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HOPE TO 7 MILES WEST OF
BEVILL LOCK AND DAM TO 18 MILES WEST OF PANOLA...AND MOVING EAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PICKENSVILLE...
CARROLLTON...
REFORM...
ALICEVILLE...
GORDO...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3353 8827 3352 8784 3315 8784 3311 8794
3308 8797 3306 8803 3304 8805 3305 8807
3304 8808 3304 8814 3302 8814 3299 8818
3299 8834
TIME...MOT...LOC 0130Z 252DEG 28KT 3341 8834 3318 8841
3295 8858
56Local storm report, Apr 6, 9:27 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
927 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG ALICEVILLE 33.13N 88.16W
04/06/2014 PICKENS AL EMERGENCY MNGR
STRONG WINDS DOWNED SEVERAL LARGE TREES ALONG THE ROAD
FROM ALICEVILLE TO CARROLTON. BEGINNING TIME BASED ON
RADAR.
&&
JAARONLocal storm report, Apr 6, 9:41 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG BUHL 33.26N 87.75W
04/06/2014 TUSCALOOSA AL FIRE DEPT/RESCUE
TREES AND POWER LINE DOWN ALL ALONG US 82 NEAR BUHL. ALSO
A TREE FELL ON A MOBILE HOME JUST OFF HWY 140.
&&
JAARONSpecial weather statement, Apr 6, 9:51 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT SUN APR 6 2014
ALZ015-024-070330-
JEFFERSON AL-WALKER AL-
951 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND WESTERN
JEFFERSON COUNTIES UNTIL 1030 PM CDT...
AT 948 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF BANKHEAD LOCK AND DAM...OR 11 MILES
NORTHEAST OF HOLT...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HUEYTOWN...
CORDOVA...
FAIRFIELD...
DORA...
NORTH JOHNS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3342 8686 3335 8719 3337 8723 3342 8725
3346 8733 3349 8733 3348 8729 3350 8729
3351 8726 3352 8732 3359 8732 3359 8737
3361 8738 3385 8711
TIME...MOT...LOC 0251Z 243DEG 33KT 3341 8740
56Special weather statement, Apr 6, 10:52 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1052 PM CDT SUN APR 6 2014
ALZ017-024-026-070430-
BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-
1052 PM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR...NORTHERN
JEFFERSON AND SOUTHERN BLOUNT COUNTIES UNTIL 1130 PM CDT...
AT 1051 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CARDIFF TO
BROOKSIDE TO MULGA...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GARDENDALE...
BIRMINGHAM...
FULTONDALE...
TRUSSVILLE...
CLEVELAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3408 8649 3390 8634 3365 8635 3343 8707
3363 8695 3379 8700 3379 8697 3383 8696
TIME...MOT...LOC 0352Z 246DEG 39KT 3376 8687 3367 8684
3355 8691
77/GLEASONLocal storm report, Apr 7, 1:47 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:38 PM CDT | Special Weather Statement | BMX | Montgomery | 52 min |
| Apr 6, 8:30 PM CDT | Special Weather Statement | BMX | Pickens | 45 min |
| Apr 6, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 48 min |
| Apr 6, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 53 min |
| Apr 6, 9:51 PM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 6, 10:31 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 6 hr |
| Apr 6, 10:52 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 38 min |
| Apr 6, 11:23 PM CDT | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Walker | 6 hr |
| Apr 7, 12:58 AM CDT | Flash Flood Warning | BMX | Bibb, Calhoun, Hale, St. Clair, Shelby, Talladega | 6 hr |
| Apr 7, 1:59 AM CDT | Areal Flood Advisory | BMX | Blount, Cherokee, Etowah | 6 hr |
| Apr 7, 2:36 AM CDT | River Flood Warning | BMX | Jefferson | 15 hr |
| Apr 7, 3:01 AM CDT | Tornado Warning | BMX | Bibb, Perry | 29 min |
| Apr 7, 3:13 AM CDT | Tornado Warning | BMX | Dallas | 32 min |
| Apr 7, 3:25 AM CDT | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 6 hr |
| Apr 7, 4:29 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby | 3 hr |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 38 min |
| Apr 7, 5:24 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 111 min |
| Apr 7, 5:30 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 45 min |
| Apr 7, 6:48 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 28 hr |
| Apr 7, 7:21 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more | 3 hr |
| Apr 7, 7:22 AM CDT | Areal Flood Warning | BMX | Coosa, Tallapoosa | 3 hr |
| Apr 7, 7:31 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more | 3 hr |
| Apr 7, 7:36 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Apr 7, 7:41 AM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Montgomery | 3 hr |
| Apr 7, 7:53 AM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 7, 7:54 AM CDT | Areal Flood Warning | BMX | Bibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more | 7 hr |
| Apr 7, 8:09 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon | 66 min |
| Apr 7, 8:26 AM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 50 hr |
| Apr 7, 8:31 AM CDT | Areal Flood Warning | BMX | Autauga, Chilton, Dallas, Elmore, Lowndes | 6 hr |
| Apr 7, 8:32 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 58 min |
| Apr 7, 8:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 52 min |
| Apr 7, 9:00 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 71 hr |
| Apr 7, 9:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 65 hr |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 5 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 4 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Dallas | 4 days |
| Apr 7, 10:28 AM CDT | River Flood Warning | BMX | Dallas, Perry | 5 days |
| Apr 7, 10:31 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 7, 11:22 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more | 4 hr |
| Apr 7, 11:27 AM CDT | Areal Flood Warning | BMX | Barbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more | 4 hr |
| Apr 7, 2:47 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 44 hr |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.